# SDR CALA2022022200488

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 43,644 hours, 15,226 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 DURING WALK AROUND FOUND PANEL ON LOWER O/B TRAILING EDGE OF L/H HORIZ. STAB MISSING. PANEL IS APROX 4.75 X 6.75 INCHEC. WEIGHING APROX. O.2 LBS. REPLACED MISSING PANEL PER ECRA 2741-01293
